Optimal control of discrete distributed systems with delay in state and control: State space theory and HUM approaches

被引:0
|
作者
Karrakchou, J. [1 ]
Rabah, R. [1 ]
Rachik, M. [1 ]
机构
[1] Ecole Mohammadia d'Ingenieurs, Rabat, Morocco
来源
Systems Analysis Modelling Simulation | 1998年 / 30卷 / 03期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:225 / 245
相关论文
共 50 条
  • [1] Optimal state space partition for state feedback control of discrete event systems
    Takai, S
    [J]. PROCEEDINGS OF THE 36TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, 1997, : 3582 - 3583
  • [2] Distributed Optimal Control for a Class of Switched Nonlinear Systems with the State Time Delay
    Duan, Yuxing
    Su, Baili
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2020, 2020
  • [3] BOUNDARY CONTROL OF DISTRIBUTED PARAMETER SYSTEMS USING A DISCRETE STATE SPACE APPROACH
    Dillabough, Megan
    Shang, Helen
    McLellan, P. James
    [J]. CANADIAN JOURNAL OF CHEMICAL ENGINEERING, 2014, 92 (08): : 1360 - 1366
  • [4] THE OPTIMAL CONTROL OF DELAY CONTROL SYSTEMS WITH RESTRICTED STATE RIGHT ENDPOINT
    蒋威
    郑祖庥
    [J]. Applied Mathematics and Mechanics(English Edition), 1997, (09) : 871 - 876
  • [5] Optimal control of delay control systems with restricted state right endpoint
    Anhui Univ, Hefei, China
    [J]. Appl Math Mech Engl Ed, 9 (871-876):
  • [6] The optimal control of delay control systems with restricted state right endpoint
    Jiang, W
    Zheng, ZW
    [J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 1997, 18 (09) : 871 - 876
  • [7] The optimal control of delay control systems with restricted state right endpoint
    Wei J.
    Zheng Z.
    [J]. Applied Mathematics and Mechanics, 1997, 18 (9) : 871 - 876
  • [8] Optimal Control for Hybrid Systems With Partitioned State Space
    Passenberg, Benjamin
    Caines, Peter E.
    Leibold, Marion
    Stursberg, Olaf
    Buss, Martin
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2013, 58 (08) : 2131 - 2136
  • [9] Optimal and robust control for linear state-delay systems
    Basin, Michael
    Rodriguez-Gonzalez, Jesus
    Fridman, Leonid
    [J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2007, 344 (06): : 830 - 845
  • [10] Optimal state-delay control in nonlinear dynamic systems
    Liu, Chongyang
    Loxton, Ryan
    Teo, Kok Lay
    Wang, Song
    [J]. AUTOMATICA, 2022, 135